# SDR FDEA202507221287

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA83901
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 745 TO STATION 856 X = -8.5 RIGHT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 745 TO STATION 856 X = -8.5 RIGHT HAND SIDE EVALUATED AND FOUND   CHAFED MARK ON CROWN AREA AT STATION 790 X = -8.5 RIGHT HAND SIDE. SEAT TRACK   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 745 TO   STATION 856 X = 8.5 RIGHT HAND SIDE AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-  5100-7-5001B7 PART 1  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
